# SDR FDEA201109274149

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,850 hours, 39,157 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE NEEDS TO BE REPLACED/ADJUSTED TO ALLOW PRESSURE GAUGE TO BE VIEWED.  REPOSITIONED SLIDE TO ACCOMODATE THE VIEWING IAW MM  25-60-015-2-0.
